Propagation of chaos for the Burgers equation

Hirofumi Osada, Shinichi Kotani

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)276-294
Number of pages19
JournalJournal of the Mathematical Society of Japan
Volume37
Issue number2
DOIs
Publication statusPublished - Jan 1 1985

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Propagation of chaos for the Burgers equation. / Osada, Hirofumi; Kotani, Shinichi.

In: Journal of the Mathematical Society of Japan, Vol. 37, No. 2, 01.01.1985, p. 276-294.

Research output: Contribution to journalArticle

@article{ecf0af27bb4240b9a8f753bbb780a918,
title = "Propagation of chaos for the Burgers equation",
author = "Hirofumi Osada and Shinichi Kotani",
year = "1985",
month = "1",
day = "1",
doi = "10.2969/jmsj/03720275",
language = "English",
volume = "37",
pages = "276--294",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "The Mathematical Society of Japan",
number = "2",

}

TY - JOUR

T1 - Propagation of chaos for the Burgers equation

AU - Osada, Hirofumi

AU - Kotani, Shinichi

PY - 1985/1/1

Y1 - 1985/1/1

UR - http://www.scopus.com/inward/record.url?scp=84972579106&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972579106&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03720275

DO - 10.2969/jmsj/03720275

M3 - Article

VL - 37

SP - 276

EP - 294

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 2

ER -